# SDR KCSA201404071034

- Difficulty date: April 7, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 67,976 hours, 11,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS NEAR AFT UPPER DECK EXIT DOORS, FAILED OPS CHECK.
